Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 12 found articles
 
 
  Method of Fictitious Domains and Homotopy as a New Alternative to Multidimensional Partial Differential Equations in Domains of Any Shape
 
 
Title: Method of Fictitious Domains and Homotopy as a New Alternative to Multidimensional Partial Differential Equations in Domains of Any Shape
Author: Gavrilyuk, I. P.
Makarov, V. L.
Appeared in: Ukrainian mathematical journal
Paging: Volume 72 () nr. 2 pages 211-231
Year: 2020-09-04
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands